Barely had any sleep and it’s been one of those days.

If I had got back to sleep this morning then I would have had the energy to go the gym. Instead, I’m doing stuff around my house and off for a short walk in between things I have to get done. I have bad allergies today, my eyes and nose keep running today. The wandering cat came into mine this morning and then had a seizure. That has never happened before. He is getting quite elderly. He got annoyed with my cat because I think he thought mister had done that to him. He’s been acting confused recently preferring to sleep outside. He doesn’t live at mine but he’s been sleeping in the middle of the green in the centre of our flats. I hate what is most likely going to happen. I had a pet rabbit that started acting exactly like that, had seizures etc when he got old. I was away (teen years i was not here much), dad found him and told me when he picked me up from my placement. I did my best for the cat today. He went back out and disappeared again. I’m getting tearful at anything today. I don’t think I even got an hour sleep last night. I can’t get much done today because I don’t have the energy.

Awful sleep pattern. Coming off medication.

I just spent half an hour typing this entry and then the backspace stuck on deleting everything. I apologise if this doesn’t read well as I’m tired because I haven’t slept. I have to put up with the awful sleep pattern to completely get off medication. I would have stayed on the medication if it hadn’t have been for the weight gain, extreme hunger and irritability. The system has taken everything in my life so far. I’m not allowing it to take my looks too. I don’t want my body to end up huge and mishaped due to medication.

The medication helped me sleep at night but made me fat and grumpy. I’m taking it once a week at the moment to get off of them. The withdrawal isn’t pleasant but the whistling in my ears and other neurological effects will not last long. The tingling sensation under my skin can be slightly unnerving but it’s just electrical signals adjusting to the chemicals of the medication levels falling.